# SDR V0XD202105044007

- Difficulty date: April 27, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 39,376 hours, 31,933 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690375421SH690
- Condition: Corroded
- Location: Bs 720-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAILS FROM FS 720 TO FS 977 ( 4 SEAT RAIL SECTIONS) ARE CORRODED BEYOND LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED 4 SIDE SEAT RAILS (PNS: SH690-37542-1, SH690-36285-1, SH670-36260-953, SH670-37543-3) IAW CRJ900 SRM 51-21-06, C53-41-49, 53-51-49, CRJ 900 AMM 53-00-49.
